MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 06/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 49mm in diameter, and was implanted with gore® excluder® endoprostheses.The patient tolerated the procedure.On (b)(6) 2014, the maximum diameter of aortic aneurysm/lesion was 44mm.On (b)(6) 2015, the maximum diameter of aortic aneurysm/lesion was 46mm.From (b)(6) 2014 till (b)(6) 2018, the maximum diameter of aortic aneurysm/lesion increased in size from 36 to 48mm.It was reported that on (b)(6) 2018, a type ii endoleak was determined.Reportedly, the type ii endoleak supplied via branches of the right third lumbar artery and inferior mesenteric artery, and caused the aneurysm enlargement.On (b)(6) 2018, the patient underwent a mesenteric angiography and an embolization procedure.The patient tolerated the procedure.From (b)(6) 2018 till (b)(6) 2019, the maximum diameter of aortic aneurysm/lesion decreased in size from 47 to 37mm.On (b)(6) 2020, the maximum diameter of aortic aneurysm/lesion was 50mm.Reportedly, the cause of the aneurysm enlargement is a persistent type ii endoleak.No further adverse events have been reported.The physician is monitoring the patient.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10623824
Report Number2017233-2020-01328
Device Sequence Number19471426
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public00733132618484
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberRLT351416
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age64 YR
Patient Weight74